MAUDE Adverse Event Report: ACELL, INC. GENTRIX SURGICAL MATRIX THIN

ACELL, INC. GENTRIX SURGICAL MATRIX THIN
Model Number PSM1015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Seroma (2069)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the reported seroma and fever after initial placement of the acell device.The device was not explanted and is performing as expected.A review of the manufacturing records for this lot identified no deviations in the production process that fall outside of specification.The device was manufactured and distributed sterile in compliance with acell's operating procedures and federal, state, and local laws and regulations.
 
Event or Problem Description
On (b)(6) 2020, acell, inc.Was notified that a patient experienced a fever and seroma post implantation of two gentrix devices.The gentrix devices were implanted on (b)(6) 2020 for a c-section.The devices were placed in the uterus incision within the muscle and fascia.The devices were cut down to a smaller size to accommodate the smaller incision and then tacked in place in 4 corners.On (b)(6) 2020, the patient stated having a fever and went to the er.The patient was admitted, and was showing fluid in two spaces from the cat scan.The patient was placed on antibiotics during this visit and was discharged a day later.The patient made an additional visit to the er on (b)(6) 2020 for a fever and abdominal pain.The patient was given antibiotics during this visit and discharged a day later.There was no surgical intervention to resolve the seroma for both visits to the er on (b)(6) 2020 and (b)(6) 2020.The gentrix devices remains in place and are functioning as intended.

Brand Name
GENTRIX SURGICAL MATRIX THIN
Common Device Name
GENTRIX SURGICAL MATRIX THIN
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney drive
columbia MD 21046
MDR Report Key11121314
Report Number3005920706-2020-00013
Device Sequence Number16355304
Product Code FTM
UDI-Device Identifier00386190001929
UDI-Public(01)00386190001929(17)220731(10)022998
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberPSM1015
Device Catalogue NumberPSM1015
Device Lot Number022998
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;